The Trace of Hecke Operators.

F.I. Mautner

Monatshefte für Mathematik (1968)

  • Volume: 72, page 137-143
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Mautner, F.I.. "The Trace of Hecke Operators.." Monatshefte für Mathematik 72 (1968): 137-143. <>.

author = {Mautner, F.I.},
journal = {Monatshefte für Mathematik},
keywords = {number theory},
pages = {137-143},
title = {The Trace of Hecke Operators.},
url = {},
volume = {72},
year = {1968},

AU - Mautner, F.I.
TI - The Trace of Hecke Operators.
JO - Monatshefte für Mathematik
PY - 1968
VL - 72
SP - 137
EP - 143
KW - number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.